# SDR REXA2019122630747

- Difficulty date: December 6, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 28,468 hours, 19,028 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: LE670396441
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT AND WORN  LOWER PRESSURE SEAL RETAINER ON THE CORNER OF THE FWD CARGO DOOR.   THE SEAL RETAINER WAS REPLACED IAW SRM 51-42-06-001-001-A01, PAR 6 C.
